Bulletin of the American Mathematical Society

Some results concerning completely 0-simple semigroups

Gérard Lallement and Mario Petrich

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 70, Number 6 (1964), 777-778.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Lallement, Gérard; Petrich, Mario. Some results concerning completely 0-simple semigroups. Bull. Amer. Math. Soc. 70 (1964), no. 6, 777--778. https://projecteuclid.org/euclid.bams/1183526331

Export citation


  • 1. A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Math. Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1961.
  • 2. H. Hashimoto, On the structure of semigroups containing minimal left ideals and minimal right ideals, Proc. Japan Acad. 31 (1955), 264-266.
  • 3. G. Lallement, Sur les homomorphismes d'un demi-groupe sur un demi-groupe complètement-0-simple, C. R. Acad. Sci. Paris 258 (1964), 3609-3612.
  • 4. E. S. Ljapin, Normal complexes of associative systems, Izv. Akad. Nauk SSSR Ser. Mat. 14 (1950), 179-192. (Russian)
  • 5. P. S. Venkatesan, On a class of inverse semigroups, Amer. J. Math. 84 (1962), 578-582.